MathSciNet Relay Station
MathSciNet bibliographic data
MR2127943 (2006g:11098) 11F70 (11F72 11G18 11R39 22E55)
Harris, Michael; Labesse, Jean-Pierre Conditional base change for unitary groups. Asian J. Math. 8 (2004), no. 4, 653–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement